On bilinear exponential and character sums with reciprocals of polynomials

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give non-trivial bounds for the bilinear sums [Equation presented here] where ep(z) is a non-trivial additive character of the prime finite field Fp of p elements, with integers U,V, a polynomial ƒϵFp[X] and some complex weights {αu}, {βv}. In particular, for ƒ(X)=aX+b, we obtain new bounds of bilinear sums with Kloosterman fractions. We also obtain new bounds for similar sums with multiplicative characters of Fp.

Original languageEnglish
Pages (from-to)842-859
Number of pages18
JournalMathematika
Volume62
Issue number3
DOIs
Publication statusPublished - 2016
Externally publishedYes

Fingerprint Dive into the research topics of 'On bilinear exponential and character sums with reciprocals of polynomials'. Together they form a unique fingerprint.

Cite this